# SDR CALA2014060400723

- Difficulty date: June 4, 2014
- Submitted: June 4, 2014
- Operation: Air carrier
- Aircraft: N35204
- Make and model: Boeing 737824
- Aircraft serial: 30576
- Aircraft time: 45,739 hours, 16,100 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

THE CTR FUEL PUMP LOW PRESS LIGHT ARE ON, BOTH RT & LT STAY ON WITH 4000 LBS OF FUEL SHOWING IN THE CTR TANK, NEVER WENT OUT.  ACCOMPLISHED TROUBLESHOOTING & RESET OF UFI IAW AMM 28-22-19-800-801ICI.
